Geometric & Functional Analysis GAFA

, Volume 15, Issue 5, pp 1004–1051 | Cite as

Invariant percolation and harmonic Dirichlet functions

Original Paper


The main goal of this paper is to answer Question 1.10 and settle Conjecture 1.11 of Benjamini–Lyons–Schramm [BenLS] relating harmonic Dirichlet functions on a graph to those on the infinite clusters in the uniqueness phase of Bernoulli percolation. We extend the result to more general invariant percolations, including the random-cluster model. We prove the existence of the nonuniqueness phase for the Bernoulli percolation (and make some progress for random-cluster model) on unimodular transitive locally finite graphs admitting nonconstant harmonic Dirichlet functions. This is done by using the device of ℓ2 Betti numbers.


Finite Graph Uniqueness Phase Infinite Cluster Dirichlet Function Bernoulli Percolation 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag, Basel 2005

Authors and Affiliations

  1. 1.UMPAUMR CNRS 5669, ENS-LyonLyon Cedex 7France

Personalised recommendations